Advertisement

Archiv der Mathematik

, Volume 18, Issue 6, pp 561–563 | Cite as

A lemma on directed sets and chains

  • Günter Bruns
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Birkhoff andO. Frink, Representations of lattices by sets. Trans. Amer. Math. Soc.64, 299–316 (1948).Google Scholar
  2. [2]
    J. R. Büchi, Representations of complete lattices by sets. Portugaliae Math.11, 151–167 (1952).Google Scholar
  3. [3]
    P. M.Cohn, Universal Algebra. New York 1965.Google Scholar
  4. [4]
    K.-H. Diener, Über zwei Birkhoff-Frinksche Struktursätze der allgemeinen Algebra. Arch. Math.7, 339–345 (1956).Google Scholar
  5. [5]
    J. L.Kelley, General Topology. Princeton 1955.Google Scholar
  6. [6]
    F.Maeda, Kontinuierliche Geometrien. Berlin 1958.Google Scholar
  7. [7]
    J. Mayer-Kalkschmidt andE. Steiner, Some theorems in set theory and applications in the theory of partially ordered sets. Duke Math. J.31, 287–289 (1964).Google Scholar
  8. [8]
    J.Schmidt, Einige grundlegende Begriffe und Sätze aus der Theorie der Hüllenoperatoren. Ber. Math.-Tagung Berlin, Berlin 1953.Google Scholar

Copyright information

© Birkhäuser-Verlag 1967

Authors and Affiliations

  • Günter Bruns
    • 1
  1. 1.Department of MathematicsMcMaster UniversityHamiltonCanada

Personalised recommendations